Global solutions to the one-dimensional compressible Navier-Stokes-Poisson equations with large data

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

71 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)547-571
Journal / PublicationSIAM Journal on Mathematical Analysis
Issue number2
Online published14 Mar 2013
Publication statusPublished - 2013



In this paper, we study the global solutions with large data away from vacuum to the Cauchy problem of the one-dimensional compressible Navier-Stokes-Poisson system with density-dependent viscosity coefficient and density-and temperature-dependent heat-conductivity coefficient. The proof is based on some detailed analysis on the bounds on the density and temperature functions. © 2013 Society for Industrial and Applied Mathematics.

Research Area(s)

  • Global solutions with large data, Navier-stokes-poisson equations, Viscosity and heat-conductivity coefficients

Download Statistics

No data available